MathSciNet Relay Station
MathSciNet bibliographic data
MR696065 62J02 (41A15 62F35 62G05)
Cox, Dennis D. Asymptotics for $M$-type smoothing splines. Ann. Statist. 11 (1983), no. 2, 530–551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement